# SDR CALA2025062505868

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 26,633 hours, 3,615 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF HISTORY OF AFT GALLEY SMELL/CB POPPING SEE LOG 5310250/ 5261450/5263366. PER SSM 25-31-14 REMOVE AN OVEN AND VERIFY IFM 25-38-35 PG 2141 3 PHASE POWER AT OVEN IS CORRECT BETWEEN PHASES. START SOME OVENS AND VERIFY EACH PHASE VOLTAGE DROP AS OTHER OVENS ARE STARTED. PERFORMED GVI OF OVEN SURROUNDING AREA. CURRENT PHASE TO PASE VOLTAGE FOR A-B = 198.95, A-C = 198.5, B-C = 198.5. A-GRD = 115, B-GRD = 115, C-GRD = 115.  VOLTAGE DROP OUTPUT (A-GRD = 112.3, B-GRD = 112, C-GRD = 113    A-B = 193.3, A-C = 193.5, B-C = 193.3). NO BURN SMELL WHILE OVEN WAS OPERATING FOR 10 MINS. OPS CHECK GOOD.
